# SDR PCAA0310128

- Difficulty date: October 26, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 26,716 hours, 29,506 cycles
- Engine: Pwa PW120A
- Engine time: 2,213 hours, 2,386 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7898423008
- Part serial: 020159
- Condition: Faulty
- Location: Nr 1engine
- Part time: 2,213 hours, 2,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

AIRCRAFT HAD NR 1 ENGINE SHUTDOWN AS A PRECAUTIONARY MEASURE DUE TO NR 1 ENGINE TORQUE FLUXING BETWEEN 50 AND 90 PERCENT.  CABIN WAS ADVISED OF EMERGENCY, BUT DID NOT ASSUME THE BRACE POSITION.  MAINTENANCE GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE.  MAINTENANCE REMOVED AND REPLACED NR 1 ELECTRONIC ENGINE CONTROL UNIT.  GROUND RAN AIRCRAFT, ALL CHECKS GODD.  AIRCRAFT RETURNED TO SERVICE.
